# SDR DALA1215770987

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 54,563 hours, 39,938 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT RETURNED TO MSP DUE TO THE LOSS OF CABIN PRESSURIZATION ACCOMPANIED BY OXYGEN MASK DEPLOYMENT.  MAINTENANCE PERFORMED CONFIDENCE CHECK PER AMM, PER MCC REQUEST, WITH APU AND ENGINE RUNNING.  CHECK PASSED.  NOTIFIED MCC.
